Posted by: Chrissi | 2011-11-26

pain all over body to my touch

Pain when I touch my body of scratch. It''s all over. Could this be due to stopping taking thyroid tablets? Or what else could it be. Pain quiet bad

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Hypothyroidism can cause severe body aches. It is possible that your symptoms are due to the fact that you have stopped taking your thyroid medication. Rather discuss your symptoms and your reason for wanting to stop the medication with your doctor. Blood tests should be done, in order to establish your thyroid levels.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anne | 2011-11-26

Why did you stop taking your thyroid medication? Were you diagnosed with an underactive or hyperactive thyroid? Never stop taking thyroid medication on your own, unless supervised and on advice by your doctor or endocrinologist.

Please go see your physician as soon as possible!

Reply to Anne

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.